# SDR ABXA202502174040

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,319 hours, 47,076 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH WHEN SELECTED LANDING GEAR HANDLE DOWN THE LANDING GEAR DISAGREE APPEAR FOR MORE THE 45 SECS THEN THE MESSAGE DISAPPEARED. PERFORMED GO AROUND AND LEFT GEAR HANDLE DOWN, AND LANDED WITH NO ISSUES. MTX GROUNDED AC AND PERFORMED FIM. 32-61 FT 812 MEASSAGE CLEARED AND NO FURTHER FAULTS AT THIS TIME . MTX RETURNED AC TO SERVICE .
